# SDR SWIA200211121

- Difficulty date: August 13, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 15,480 hours, 22,120 cycles
- Engine: Pwa PW118A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 3035659
- Part serial: F3240
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RIGHT ENGINE TORQUE WAS OBSERVED TO FLUCTUATE FROM 95 PERCENT DOWN TO 85 PERCENT AND BACK A NUMBER OF TIMES.  TAKEOFF WAS ABORTED.  REPLACED RIGHT ENGINE HMU WITH A SERVICEABLE UNIT.  NO LEAKS NOTED AT THIS TIME.  OPS CHECK GOOD.
